The Hillsborough County Health Department issued a warning on Friday about the drug known as Spice.

The health department says two cases have been documented recently of people being contaminated by rat poison as a result of using Spice.

The drug can also be marketed as K-2, Chronic, Mr. Happy and Scooby Snax.

Victims can show up with nosebleeds, bleeding gums or vomiting blood.

At the Turning Point drug treatment facility in Hillsborough County, they treat people with Spice addictions.

“We see quite a few. I think we are seeing more and more that use Spice,” said Licensed Mental Health Counselor Jon Jasper.

He works as a residential counselor at Turning Point and has frequently worked with people who have suffered a spice addiction.

“The effects are really intense and brief and the side effects are very severe. The side effects are typically psychosis, manic episodes, irritability, aggression,” said Jasper.

John is a recovering addict at the facility and says once you start using Spice, it’s very difficult to stop.

“It’s a 24/7, every day, every minute of the day – you wake up in the middle of the night just to smoke. You wake up in the morning and that’s the first thing you do and if you don’t you get sick,” said John.

Jasper listed warning signs for parents to look out for if you suspect someone is using the drug.

“I would definitely look for erratic behavior. I would look for irritability beyond what would be expected or what is typical,” said Jasper.

The Hillsborough County Health department says there have been seven cases of rat poison contamination from Spice across the nation.

They advise anyone who has recently purchased the drug to throw it out.